MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COREDX?; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION COREDX?; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00515220
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a051104 captures the reportable event of jaws failure to close.
 
Event or Problem Description
It was reported to boston scientific that a coredx biopsy forceps was used in the common bile duct during a percutaneous cholangioscopy with biopsy procedure performed on (b)(6) 2025.During the procedure, it was noted that the jaws of the forceps would not close.The forceps were removed together with the spyglass discovery scope.There were no reported patient complications as a result of this event.No further information has been obtained despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific that a coredx biopsy forceps was used in the common bile duct during a percutaneous cholangioscopy with biopsy procedure performed on (b)(6) 2025.During the procedure, it was noted that the jaws of the forceps would not close.The forceps were removed together with the spyglass discovery scope.There were no reported patient complications as a result of this event.According to the information received on november 06, 2025; the procedure was completed with a different device.
 
Additional Manufacturer Narrative
Block h2: additional information: block b5 has been updated based on the additional information provided on november 06, 2025.Block h6: imdrf device code a051104 captures the reportable event of jaws failure to close.

Brand Name
COREDX?
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22560770
Report Number3005099803-2025-03416
Device Sequence Number9528744
Product Code EOQ
UDI-Device Identifier08714729971054
UDI-Public(01)08714729971054(17)270925(10)34927002
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K183085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00515220
Device Catalogue NumberM00515220
Device Lot Number0034927002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date11/28/2025
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown